Write a review

Botox First Session and a Few Days In...- Brighton, England

So I have been off work for eight months now with...

So I have been off work for eight months now with daily headaches and debiliting migraines on top. I have tried anything and everything under the sun to cure this. I was diaognosed with medication overuse headaches and had to detox on all triptans and pain killer so now im on week thirteen with nothing!! I had the botox three days ago and on day two I had a massive migraine. Is this normal? I am praying that this treatment will work as I cant face living with these daily headaches anymore. Ive lost my whole life. When does everyone find this starts to work?? Thanks Christie
Dr Sue Lipscombe

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? 1 other found this helpful

Comments (3)

I am sorry to hear about your horrible experience. I have suffered for years w/ Migraines and tension headaches. I also had to cut my medication back but not to your extreme --- I would only use medication a couple times per week. Usually over the counter. I have tried just about every medication to prevent and stop migraines with no relief. I had the Botox for Migraines by my neurologist in October of this year. I was miserable the first day as my head hurt all over - I guess I did not realize the injections would hurt so much. I have had a few flare ups where an injection site on my neck hurts, I have had 2 migraines since the procedure. I still have some tension headaches but that is due to my work and stress. As time goes everything seems to be improving. I sure wish you the best of luck.
  • Reply

I'm sorry you are having such debilitating migraines, my heart goes out to you. 

I'm not sure if this will help or not but check it out:

http://www.realself.com/question/botox-migraines-creating-intense-headaches-before

You can look at the Botox for Migraines forum too.

  • Reply
A common side effect after is headache and neck stiffness. I had both and was miserable. The headache went away after about a week and the neck stiffness lasted about 2 wks. I have had a lot of problems though and will not get botox again. I have read a lot of reviews and some people really think that it helps and some don't. I hope that your experience turns out well and you get some relief. Take care!
  • Reply